# SDR DALA2021010600066

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION OF PASSENGER CREW DOOR 831 SLIDE RAFT.  CORRECTIVE ACTION: INSTALLED NEW SLIDE RAFT, PER DELTA WC 2561-4001-LF.  OK FOR SERVICE.
